I have factor five and antiphospholipid syndrome. ive had a heat attack n triple bypass. I got a new dr. yesterday n he said that after reading everything on me, that even tho. I look fine on the outside, im very very sick on the inside. im on oxi. for pain, and bloodthinner, and heart meds. he wants to add morphine next month with some oxi, but less. I was to scared to ask if I was going to die. what can happen?
Factor five and antiphospholipid syndrome are both clotting disorders. They likely contributed to your heart attack. These are why you are on blood thinners, to prevent clots.
You don't say why you are on the oxycodone. It can be related to the above.
You really should be asking your doctor what can happen. I know nothing of your history but from what you've posted, you could throw a clot. It may lead to another heart attack or you could have a stroke.
Take your blood thinners as directed!